# SDR DALA2024121011602

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,384 hours, 24,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 4R DOOR WILL NOT FULLY ARM. CORRECTIVE ACTION: T/S PER B757 FIM 52-11-20-825-001. CLEARED OBSTRUCTION IN GIRT BAR PATH AND ADJUSTED 4R DOOR KNUCKLE KNOCKER PER B757 AMM 52-11 -20. OP CHK NORMAL. (6553344)
